Journals / Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics / 2026 / Volume: 65 Issue: 1

Mercerian theorem for four dimensional matrices

Pages
—
Publication Date
2016-02-01
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗

Abstract

-

🔖

Cite This Article

Yeşilkayagil, M., Başar, F. (2016). Mercerian theorem for four dimensional matrices. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, Volume: 65 Issue: 1. https://doi.org/10.1501/Commua1_0000000750

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (26)

  1. A. Pringsheim, Zur theorie der zweifach unend lichen Zahlenfolgen, Math. Ann. 53 (1900), –321.
  2. J. Boos, Classical and Modern Methods in Summability, Oxford University Press Inc., New York, 2000.
  3. F. Móricz, Extensions of the spaces c and c0from single to double sequences, Acta Math. Hungar. 57 (1991), 129–136.
  4. F. Ba¸sar, Summability Theory and Its Applications, Bentham Science Publishers, e-books, Monographs, ·Istanbul, 2012.
  5. M. Mursaleen, S.A. Mohiuddine, Convergence Methods For Double Sequences and Applica- tions, Springer, New Delhi Heidelberg New York Dordrecht London, 2014.
  6. G.H. Hardy, On the convergence of certain multiple series, Proc. Camb. Phil. Soc. 19 (1917), –95.
  7. M. Unver, Characterization of multidimensional A-strong convergence, Studia Sci. Math. Hungar. 50 (1) (2013), 17–25.
  8. F. Móricz, B.E. Rhoades, Almost convergence of double sequences and strong regularity of summability matrices, Proc. Camb. Phil. Soc. 104 (1988), 283–294.
  9. R.F. Patterson, Four dimensional characterization of bounded double sequences, Tamkang J. Math. 35 (2004), 129–134.
  10. B.C. Tripathy, Statistically convergent double sequences, Tamkang J. Math. 34 (3) (2003), –237.
  11. J. Boos, T. Leiger, K. Zeller, Consistency theory for SMmethods, Acta Math. Hungar. 76 (1-2) (1997), 109–142.
  12. C.R. Adams, On non-factorable transformations of double sequences, Proc. Natl. Acad. Sci. USA. 19 (5) (1933), 564–567.
  13. R.C. Cooke, In…nite Matrices and Sequence Spaces, Macmillan and Co. Limited, London, M. Zeltser, On conservative matrix methods for double sequence spaces, Acta Math. Hung. (3) (2002), 225–242.
  14. A. Wilansky, Summability through Functional Analysis, North-Holland Mathematics Studies, Amsterdam New York Oxford, 1984.
  15. G.M. Robison, Divergent double sequences and series, Trans. Amer. Math. Soc. 28 (1926), –73.
  16. H.J. Hamilton, Transformations of multiple sequences, Duke Math. J. 2 (1936), 29–60.
  17. J. Mercer,On the limits of real variants, Proc. London Math. Soc. 2 (1) (1907), no. 5, 206–
  18. G.H. Hardy, Divergent Series, Oxford Univ. Press, London, 1949.
  19. I.J Maddox, Elements of Functional Analysis, Second edition, Cambridge University Press, Cambridge, 1988.
  20. M. Ye¸silkayagil, F. Ba¸sar, Domain of Riesz mean in some spaces of double sequences, under communication. Current address: Department of Mathematics, Fatih University, The Hadımköy Campus, Büyükçekmece, 34500 ·Istanbul, Turkey
  21. E-mail address: [email protected] & [email protected] Current address: Medine Ye¸silkayagil: Department of Mathematics, U¸sak University, 1 Eylül Campus, 64200 U¸sak, Turkey
  22. E-mail address: [email protected]
  23. A. Wilansky, Summability through Functional Analysis, North-Holland Mathematics Studies, Amsterdam New York Oxford, 1984.
  24. M. Ye¸silkayagil, F. Ba¸sar, Domain of Riesz mean in some spaces of double sequences, under communication. Current address: Department of Mathematics, Fatih University, The Hadımköy Campus, Büyükçekmece, 34500 ·Istanbul, Turkey
  25. E-mail address: [email protected] & [email protected] Current address: Medine Ye¸silkayagil: Department of Mathematics, U¸sak University, 1 Eylül Campus, 64200 U¸sak, Turkey
  26. E-mail address: [email protected]